American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(31B25) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] Victor L. Shapiro. Poisson integrals and nontangential limits. Proc. Amer. Math. Soc. 134 (2006) 3181-3189. MR 2231901.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Kentaro Hirata. Sharpness of the Korányi approach region. Proc. Amer. Math. Soc. 133 (2005) 2309-2317. MR 2138873.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Hiroaki Aikawa. Positive harmonic functions of finite order in a Denjoy type domain. Proc. Amer. Math. Soc. 131 (2003) 3873-3881. MR 1999936.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Richard F. Bass. A uniqueness result for harmonic functions. Proc. Amer. Math. Soc. 130 (2002) 1711-1716. MR 1887018.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Stephen J. Gardiner. Non-tangential limits, fine limits and the Dirichlet integral. Proc. Amer. Math. Soc. 129 (2001) 3379-3387. MR 1845016.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Kohur GowriSankaran and David Singman. A projection theorem and tangential boundary behavior of potentials. Proc. Amer. Math. Soc. 129 (2001) 397-405. MR 1694863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Yoshihiro Mizuta. Remarks on the results by Koskela concerning the radial uniqueness for Sobolev functions. Proc. Amer. Math. Soc. 126 (1998) 1043-1047. MR 1443397.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Stephen J. Gardiner. The Lusin-Privalov theorem for subharmonic functions. Proc. Amer. Math. Soc. 124 (1996) 3721-3727. MR 1396977.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] T. Iwaniec, M. Mitrea and C. Scott. Boundary value estimates for harmonic forms. Proc. Amer. Math. Soc. 124 (1996) 1467-1471. MR 1301031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Jürgen Bliedtner and Peter A. Loeb. Best filters for the general Fatou boundary limit theorem . Proc. Amer. Math. Soc. 123 (1995) 459-463. MR 1219720.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Alexander I. Kheifits. Boundary behavior of generalized Poisson integrals for the half-space and the Dirichlet problem for the Schr\"odinger operator . Proc. Amer. Math. Soc. 118 (1993) 1199-1204. MR 1146864.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Kohur GowriSankaran. Polydiscs and nontangential limits . Proc. Amer. Math. Soc. 115 (1992) 977-984. MR 1113640.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Stephen J. Gardiner. Minimal harmonic functions on Denjoy domains . Proc. Amer. Math. Soc. 107 (1989) 963-970. MR 991695.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] S. J. Gardiner. Growth properties of $p$th means of potentials in the unit ball . Proc. Amer. Math. Soc. 103 (1988) 861-869. MR 947671.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Yoshihiro Mizuta. Boundary limits of Green potentials of general order . Proc. Amer. Math. Soc. 101 (1987) 131-135. MR 897083.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] J. C. Taylor. Fine and nontangential convergence on an NTA domain . Proc. Amer. Math. Soc. 91 (1984) 237-244. MR 740178.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Eugene B. Fabes and Umberto Neri. Dirichlet problem in Lipschitz domains with BMO data . Proc. Amer. Math. Soc. 78 (1980) 33-39. MR 548079.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Jang-Mei Gloria Wu. On functions subharmonic in a Lipschitz domain . Proc. Amer. Math. Soc. 68 (1978) 309-316. MR 0470234.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] John T. Kemper. Boundary properties of minimal harmonic functions . Proc. Amer. Math. Soc. 60 (1976) 193-196. MR 0486579.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1